Follow
Hernán Vivas
Hernán Vivas
Centro Marplatense de Investigaciones Matemáticas (CIC-UNMdP)
Verified email at mdp.edu.ar - Homepage
Title
Cited by
Cited by
Year
Interior and up to the boundary regularity for the fractional g-Laplacian: the convex case
JF Bonder, A Salort, H Vivas
Nonlinear Analysis 223, 113060, 2022
342022
Fractional eigenvalues in Orlicz spaces with no Δ2 condition
A Salort, H Vivas
Journal of Differential Equations 327, 166-188, 2022
212022
The obstacle problem for a class of degenerate fully nonlinear operators
JV Da Silva, H Vivas
Revista Matemática Iberoamericana 37 (5), 1991-2020, 2021
212021
Sharp regularity for degenerate obstacle type problems: a geometric approach
JV Da Silva, H Vivas
arXiv preprint arXiv:1911.00542, 2019
142019
Global Hölder regularity for eigenfunctions of the fractional g-Laplacian
JF Bonder, A Salort, H Vivas
Journal of Mathematical Analysis and Applications 526 (1), 127332, 2023
132023
Maximum principles, Liouville theorem and symmetry results for the fractional g-Laplacian
S Molina, A Salort, H Vivas
Nonlinear Analysis 212, 112465, 2021
132021
Higher-order boundary regularity estimates for nonlocal parabolic equations
X Ros-Oton, H Vivas
Calculus of Variations and Partial Differential Equations 57, 1-20, 2018
112018
The two membranes problem for fully nonlinear operators
L Caffarelli, L Duque, H Vivas
arXiv preprint arXiv:1708.09420, 2017
112017
Free boundary regularity for a class of one-phase problems with non-homogeneous degeneracy
JV da Silva, GC Rampasso, GC Ricarte, HA Vivas
Israel Journal of Mathematics 254 (1), 155-200, 2023
92023
The Kuramoto model on dynamic random graphs
P Groisman, R Huang, H Vivas
Nonlinearity 36 (11), 6177, 2023
12023
regularity for fully nonlinear nonlocal equations with bounded right hand side
H Vivas
arXiv preprint arXiv:1907.02455, 2019
12019
Scaling Limit of Kuramoto Model on Random Geometric Graphs
F Cirelli, P Groisman, R Huang, H Vivas
arXiv preprint arXiv:2402.15311, 2024
2024
Lipschitz regularity of almost minimizers in a Bernoulli problem with non-standard growth
JV da Silva, A Silva, H Vivas
arXiv preprint arXiv:2311.14207, 2023
2023
A PDE approach to the existence and regularity of surfaces of minimum mean curvature variation
LA Caffarelli, PR Stinga, H Vivas
arXiv preprint arXiv:2301.00082, 2022
2022
Homogeneous eigenvalue problems in Orlicz-Sobolev spaces
JF Bonder, A Salort, H Vivas
arXiv preprint arXiv:2205.09621, 2022
2022
Regularidad tipo Schauder hasta la frontera para ecuaciones parabólicas no locales
HA Vivas
2019
ONE-PHASE FREE BOUNDARY PROBLEMS WITH NON HOMOGENEOUS DEGENERACY: REGULARITY OF SOLUTIONS AND FREE BOUNDARIES
JV da Silva, GC Rampasso, GC Ricarte, HA Vivas
The system can't perform the operation now. Try again later.
Articles 1–17